# SDR UIEA2021033000756

- Difficulty date: March 30, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,656 hours, 22,578 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE #1 HAS PNEUMATIC LEAK @ LOCATION "K"; AS PER EO #1936A088.  SEE 8017- TALLY 140  PRV; REPLACEMENT FOR CORRECTION ACTION.
